Hausdorff dimension of the cantorotor in the Frenkel–Kontorova model
Matematičeskie zametki, Tome 44 (1988) no. 6, pp. 803-813
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_6_a8,
author = {E. O. Lokutsievskaya},
title = {Hausdorff dimension of the cantorotor in the {Frenkel{\textendash}Kontorova} model},
journal = {Matemati\v{c}eskie zametki},
pages = {803--813},
year = {1988},
volume = {44},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_6_a8/}
}
E. O. Lokutsievskaya. Hausdorff dimension of the cantorotor in the Frenkel–Kontorova model. Matematičeskie zametki, Tome 44 (1988) no. 6, pp. 803-813. http://geodesic.mathdoc.fr/item/MZM_1988_44_6_a8/